# SDR DALA2024020701632

- Difficulty date: February 2, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N145DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50065
- Aircraft time: 5,708 hours, 2,621 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK NBR 5 UPPER AFT SURFACE HAS EVIDENCE OF CORROSION AND NO PREVIOUS REWORK REF 5742-01028-02B. REPAIRED R/H SLAT TRACK NBR 5 UPPER AFT SURFACE IAW PRI 610899- 14AD REV 0 AND ERA REV B MATCHED. (LP# 0184532)
